# SDR VNAA2025042811102

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 20,693 hours, 18,330 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Unsecure
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, K
- Precautionary procedure: A

## Discrepancy

RIGHT HAND OVERWING FUELING CAP CAME OPEN IN FLIGHT / INSPECTED RH WING GRAVITY FUEL FILLER CAP IAW CRJ900 AMM 28-11-16-210-801 NO DAMAGE NOTED. INSPECTED RH WING SKIN AROUND FILLER CAP RECEPTICLE NO DAMAGE NOTED. SUMPED RH WING TANK IAW CRJ900 AMM 12-11-28-750-803-A01 NO WATER CONTAMINATION NOTED.
